Alert archive / Ohio / Tornado Warnings in 2013
Tornado Warning 12, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jul 10, 2013, 5:18 PM EDT for Carroll County, Harrison County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 10, 2013, 5:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Harrison County, OH, Jefferson County, OH, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:37 PM EDT | TSTM WND DMG | 1 Se Winterdale, OH | SNAPPED TREE LIMBS ALONG CROSS CREEK ROAD |
| Jul 10, 5:38 PM EDT | TSTM WND DMG | 1 Wnw Sunshine Park, OH | SEVERAL TREES WITH SNAPPED LIMBS AND A FEW UPROOTED ALONG ST ANDREWS DRIVE |
| Jul 10, 5:39 PM EDT | TSTM WND DMG | 1 S Glendwell, OH | A SMALL CLUSTER OF SNAPPED TREES AND LIMBS WAS NOTED ALONG SINCLAIR AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
681
WFUS51 KPBZ 102118
TORPBZ
OHC019-067-081-WVC029-102145-
/O.NEW.KPBZ.TO.W.0012.130710T2118Z-130710T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
CENTRAL JEFFERSON COUNTY IN EAST CENTRAL OHIO...
SOUTHWESTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 545 PM EDT
* AT 517 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS 10 MILES NORTHWEST OF UNIONPORT...OR NEAR KILGORE...AND
WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNIONPORT... RICHMOND... WINTERSVILLE...
STEUBENVILLE... MINGO JUNCTION... BRILLIANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4053 8097 4047 8060 4040 8061 4039 8063
4038 8060 4034 8061 4032 8060 4026 8062
4025 8064 4040 8102
TIME...MOT...LOC 2119Z 292DEG 35KT 4046 8096
$$
KRAMAR4 follow-up statements
804
WWUS51 KPBZ 102125
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
525 PM EDT WED JUL 10 2013
OHC019-067-081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
CARROLL OH-HARRISON OH-JEFFERSON OH-HANCOCK WV-
525 PM EDT WED JUL 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
HANCOCK...JEFFERSON...HARRISON AND CARROLL COUNTIES...
AT 521 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHEAST OF KILGORE...AND WAS MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
UNIONPORT... RICHMOND... WINTERSVILLE...
STEUBENVILLE... MINGO JUNCTION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4053 8097 4047 8060 4040 8061 4039 8063
4038 8060 4034 8061 4032 8060 4026 8062
4025 8064 4040 8102
TIME...MOT...LOC 2125Z 292DEG 35KT 4041 8087
$$353
WWUS51 KPBZ 102134
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
534 PM EDT WED JUL 10 2013
OHC019-067-102144-
/O.CAN.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
CARROLL OH-HARRISON OH-
534 PM EDT WED JUL 10 2013
...THE TORNADO WARNING IS CANCELLED FOR HARRISON AND CARROLL
COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4051 8085 4047 8060 4040 8061 4039 8063
4038 8061 4034 8061 4032 8060 4025 8064
4033 8085 4034 8086
TIME...MOT...LOC 2134Z 292DEG 35KT 4037 8076
$$
OHC081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
534 PM EDT WED JUL 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR HANCOCK
AND JEFFERSON COUNTIES...
AT 531 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR UNIONPORT...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHMOND... UNIONPORT... WINTERSVILLE...
STEUBENVILLE... MINGO JUNCTION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4051 8085 4047 8060 4040 8061 4039 8063
4038 8061 4034 8061 4032 8060 4025 8064
4033 8085 4034 8086
TIME...MOT...LOC 2134Z 292DEG 35KT 4037 8076
$$711
WWUS51 KPBZ 102138
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT WED JUL 10 2013
OHC081-WVC029-102145-
/O.CON.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
538 PM EDT WED JUL 10 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR HANCOCK
AND JEFFERSON COUNTIES...
AT 535 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WINTERSVILLE...AND WAS MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINTERSVILLE... STEUBENVILLE... MINGO JUNCTION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4048 8073 4047 8060 4040 8061 4039 8063
4038 8061 4034 8061 4032 8060 4025 8065
4031 8079 4033 8082
TIME...MOT...LOC 2139Z 297DEG 24KT 4033 8067
$$744
WWUS51 KPBZ 102145
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT WED JUL 10 2013
OHC081-WVC029-102156-
/O.EXP.KPBZ.TO.W.0012.000000T0000Z-130710T2145Z/
JEFFERSON OH-HANCOCK WV-
545 PM EDT WED JUL 10 2013
...THE TORNADO WARNING HAS EXPIRED FOR HANCOCK AND JEFFERSON
COUNTIES...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4048 8073 4047 8060 4040 8061 4039 8063
4038 8061 4034 8061 4032 8060 4025 8065
4031 8079 4033 8082
TIME...MOT...LOC 2138Z 297DEG 24KT 4033 8068
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:19 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 10, 2:19 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT WED JUL 10 2013
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION TONIGHT. BUILDING HIGH PRESSURE WILL
FOLLOW FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
MRNG CNVCTN HAS VACATED THE RGN...LEAVING WDSPRD FLASH FLOODING IN
ITS WAKE. A LULL IS XPCD EARLY THIS AFTN AS ATMOSPHERE RECOVERS.
VERY MOIST AND UNSTABLE AMS RMNS IN PLACE...WITH A PLUME OF STEEP
MID-LVL LAPSE RATES NOTED IN 12Z KDTX RAOB XPCD TO ADVCT ESEWD.
WITH BKN SUNSHINE XPCD TO SPREAD EWD FROM OH INTO PA...MDT-STG
INSTBY WILL MATERIALIZE.
VIGOROUS TSTMS ONGOING FROM IN TO MI WILL SPREAD EWD WITH
ASSOCIATED SHRTWV TROF. AS THE VERY MOIST AMS IN ERN OH AND WRN PA
HEATS...VERY MINIMAL CAP WILL BE ERODED. CLUSTERS OF TSTMS MAY
CONSOLIDATE INTO MCS AS THEY PROGRESS EWD ACRS OH...PSBLY LEADING
TO A SGFNT WIND DMG THREAT.
PWATS RMN EXTREMELY HIGH AS WELL. IN LIGHT OF MRNG FLOODING RAIN
AND XPCD ADDITIONAL VERY HVY RAIN...FLASH FLOOD WATCH WAS EXPANDED
AND RETAINED THRU TNGT...WHEN CDFNT PASSAGE WILL EVACUATE THE MST
AMS.
SLGTLY COOLER MAXIMA XPCD ON THU AS CLD CVR IN WAKE OF CDFNT WILL
INHIBIT HEATING. MAXIMA FCSTD IN THE UPR 70S.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS HAVE RETURNED TO MOST OF THE TAF SITES THIS
AFTERNOON. HOWEVER...THIS WILL BE TEMPORARY AS SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN REDEVELOP OVER THE REGION AND EXPAND
EASTWARD AHEAD OF A COLD FRONT. WITH MANY OF THE HI RES MODELS
HANDLING THE TIMING SIMILARLY...HAVE ADDED TEMPO TSRA GROUPS TO ALL
THE TAFS. EXPECT MVFR AND OCCASIONAL IFR RESTRICTIONS WITH
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE AND ALSO CONTAIN VERY HEAVY
RAINFALL...FURTHER HAMPERING VISIBILITIES.
CONDITIONS MAY TEMPORARILY IMPROVE BEHIND THE COLD FRONT BEFORE
FOG/STRATUS DEVELOPS OVERNIGHT.
SOUTHWESTERLY WINDS WILL SHIFT TO NORTHWESTERLY WITH THE FRONTAL
PASSAGE OVERNIGHT.
VFR SHOULD RETURN FOR THURSDAY AS HIGH PRESSURE BUILD EASTWARD.
OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH HIGH
PRESSURE IN CONTROL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
021>023-041.
&&
KRAMAR/34Hazardous weather outlook, Jul 10, 1:06 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 106 PM EDT WED JUL 10 2013 MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041- 111715- GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 106 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A VERY MOIST AND UNSTABLE AIRMASS REMAINS IN THE REGION. SOME STORMS WILL BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029- WVZ001>003-111715- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE- BUTLER-BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO- 106 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KRAMAR
In the hours before
Local storm report, Jul 10, 4:28 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLASH FLOOD ELIZABETH 40.27N 79.89W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
WYLIE AVE ROAD FLOODING
&&
EVENT NUMBER PBZ1302423Local storm report, Jul 10, 4:33 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
07/10/2013 MERCER PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0310 PM TSTM WND DMG NEW VERNON 41.42N 80.12W
07/10/2013 MERCER PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER PBZ1302424
EVENT NUMBER PBZ1302425
XXLocal storm report, Jul 10, 4:36 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD BANKSVILLE 40.41N 80.03W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
TROPICAL AVE. FLOODING
&&
EVENT NUMBER PBZ1302426Local storm report, Jul 10, 5:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG DOVER 40.53N 81.48W
07/10/2013 TUSCARAWAS OH TRAINED SPOTTER
TREES DOWN.
&&
EVENT NUMBER PBZ1302427
XXLocal storm report, Jul 10, 5:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
506 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM FLASH FLOOD ELLWOOD CITY 40.86N 80.28W
07/10/2013 LAWRENCE PA AMATEUR RADIO
ROAD FLOODING NEAR CASCADE PARK
&&
EVENT NUMBER PBZ1302428Local storm report, Jul 10, 5:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG PORT WASHINGTON 40.33N 81.52W
07/10/2013 TUSCARAWAS OH PUBLIC
TREE DOWN
&&
EVENT NUMBER PBZ1302429
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:05 PM EDT | River Flood Warning | PBZ | Coshocton | 38 hr |
| Jul 9, 10:05 PM EDT | Special Weather Statement | PBZ | Coshocton, Muskingum | 85 min |
| Jul 9, 10:37 PM EDT | Special Weather Statement | PBZ | Guernsey, Noble | 83 min |
| Jul 9, 11:25 PM EDT | Areal Flood Warning | PBZ | Monroe | 6 hr |
| Jul 10, 6:49 AM EDT | Flash Flood Warning | PBZ | Columbiana | 7 hr |
| Jul 10, 9:05 AM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 40 min |
| Jul 10, 10:19 AM EDT | River Flood Warning | PBZ | Tuscarawas | 25 hr |
| Jul 10, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 47 min |
| Jul 10, 4:15 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum, Tuscarawas | 45 min |
| Jul 10, 4:39 PM EDT | Flash Flood Warning | PBZ | Coshocton | 3 hr |
| Jul 10, 4:39 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 51 min |
| Jul 10, 4:42 PM EDT | Tornado Warning | PBZ | Coshocton, Tuscarawas | 33 min |
| Jul 10, 4:54 PM EDT | Tornado Warning | PBZ | Carroll, Tuscarawas | 36 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 47 min |
| Jul 10, 5:01 PM EDT | Tornado Warning | PBZ | Carroll, Harrison, Tuscarawas | 29 min |
| Jul 10, 5:05 PM EDT | Flash Flood Warning | PBZ | Tuscarawas | 3 hr |
| Jul 10, 5:11 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Jefferson, Monroe, Muskingum and 1 more | 49 min |
| Jul 10, 5:22 PM EDT | Flash Flood Warning | PBZ | Muskingum | 4 hr |
| Jul 10, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson | 38 min |
| Jul 10, 5:25 PM EDT | Flash Flood Warning | PBZ | Columbiana | 4 hr |
| Jul 10, 5:41 PM EDT | Flash Flood Warning | PBZ | Guernsey, Noble | 4 hr |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Jefferson, Monroe, Noble | 42 min |
| Jul 10, 6:05 PM EDT | Flash Flood Warning | PBZ | Monroe | 4 hr |
| Jul 10, 7:25 PM EDT | Areal Flood Warning | PBZ | Tuscarawas | 12 hr |
| Jul 9, 8:17 PM EDT | Special Weather Statement | PBZ | Preston | 73 min |
| Jul 9, 8:48 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia | 3 hr |
| Jul 9, 11:46 PM EDT | Areal Flood Warning | PBZ | Marion, Monongalia | 6 hr |
| Jul 10, 12:43 AM EDT | Special Weather Statement | PBZ | Monongalia, Preston | 2 hr |
| Jul 10, 10:55 AM EDT | Flash Flood Warning | PBZ | Hancock | 3 hr |
| Jul 10, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke | 47 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Wetzel | 46 min |
| Jul 10, 6:47 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Wetzel | 43 min |
| Jul 10, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Monongalia, Preston | 49 min |
| Jul 10, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Tucker | 47 min |
| Jul 10, 7:50 PM EDT | Areal Flood Warning | PBZ | Monongalia | 3 hr |
Nearby
Tornado Warnings in Ohio, 2013Tornado Warnings in West Virginia, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.